Translator Disclaimer
February 2020 Random walk approximation of BSDEs with Hölder continuous terminal condition
Christel Geiss, Céline Labart, Antti Luoto
Bernoulli 26(1): 159-190 (February 2020). DOI: 10.3150/19-BEJ1120

Abstract

In this paper, we consider the random walk approximation of the solution of a Markovian BSDE whose terminal condition is a locally Hölder continuous function of the Brownian motion. We state the rate of the $L_{2}$-convergence of the approximated solution to the true one. The proof relies in part on growth and smoothness properties of the solution $u$ of the associated PDE. Here we improve existing results by showing some properties of the second derivative of $u$ in space.

Citation

Download Citation

Christel Geiss. Céline Labart. Antti Luoto. "Random walk approximation of BSDEs with Hölder continuous terminal condition." Bernoulli 26 (1) 159 - 190, February 2020. https://doi.org/10.3150/19-BEJ1120

Information

Received: 1 September 2018; Revised: 1 February 2019; Published: February 2020
First available in Project Euclid: 26 November 2019

zbMATH: 07140496
MathSciNet: MR4036031
Digital Object Identifier: 10.3150/19-BEJ1120

Rights: Copyright © 2020 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 1 • February 2020
Back to Top